MAUDE Adverse Event Report: LEE LABORATORIES, INC. BD DIFCO¿ SALMONELLA O ANTISERUM GROUP C1 FACTORS 6, 7; ANTISERA, ALL GROUPS, SALMONELLA SPP.

LEE LABORATORIES, INC. BD DIFCO¿ SALMONELLA O ANTISERUM GROUP C1 FACTORS 6, 7; ANTISERA, ALL GROUPS, SALMONELLA SPP.
Catalog Number 229491
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using the bd difco¿ salmonella o antiserum group c1 factors 6, 7, a patient sample was identified by the reference laboratory as group r positive rather than c1 positive.No patient impact or consequence reported.This is report 2 of 2.
 
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.

Brand Name
BD DIFCO¿ SALMONELLA O ANTISERUM GROUP C1 FACTORS 6, 7
Common Device Name
ANTISERA, ALL GROUPS, SALMONELLA SPP.
Manufacturer (Section D)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer (Section G)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key25336881
Report Number1025402-2026-00003
Device Sequence Number13180563
Product Code GRM
UDI-Device Identifier00382902294917
UDI-Public(01)00382902294917(17)261116(10)3173174
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number229491
Device Lot Number3173174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown